# SDR 98ZZZX1592

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2681Y
- Make and model: Cessna 340A
- Aircraft serial: 340A1530
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Arm
- Part number: JE6
- Condition: Failed
- Location: Mlg Switch
- Part time: 3,000 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ARM P/N JE6 ACTIVATES GEAR DOWN MICROSWITCH.  LEAF BROKE, UNSAFE GEAR CONDITION SIGNALED, AIRCRAFT LANDED WITHOUT INCIDENT AFTER COMPLETING 'UNSAFE GEAR' CHECK LIST.
